Alert archive / Puerto Rico / Small Craft Advisories in 2014

Small Craft Advisory 8, NWS JSJ

March 14, 2014

NWS JSJ issued this small craft advisory at Mar 14, 2014, 3:41 PM CDT. It took effect at Mar 15, 2014, 5:00 PM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2014, 3:41 PM CDT (20:41 UTC)
In effect from
Mar 15, 2014, 5:00 PM CDT
Expired
Mar 17, 2014, 3:40 AM CDT
In force
35 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WHCA72 TJSJ 142041
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
441 PM AST FRI MAR 14 2014

...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS SATURDAY
EVENING...

.NORTH NORTHWEST SWELLS WILL BUILD RAPIDLY SATURDAY EVENING WITH 
SEAS BUILDING UP TO 7 FEET SATURDAY NIGHT ACROSS THE OFFSHORE ATLANTIC
WATERS. THESE SWELLS WILL CREATE HAZARDOUS SEAS LATE SATURDAY THROUGH
SUNDAY.

AMZ710-150445-
/O.NEW.TJSJ.SC.Y.0008.140315T2200Z-140316T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
441 PM AST FRI MAR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO NOON AST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM SATURDAY TO NOON AST
SUNDAY. 

* WINDS...9 TO 14 KNOTS FROM THE EAT NORTHEAST.

* WAVES/SEAS...BUILDING TO 6 TO 7 FEET IN NORTH-NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
906 
WHCA72 TJSJ 142049 CCA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
448 PM AST FRI MAR 14 2014

...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS SATURDAY
EVENING...

.NORTH NORTHWEST SWELLS WILL BUILD RAPIDLY SATURDAY EVENING WITH 
SEAS BUILDING UP TO 7 FEET SATURDAY NIGHT ACROSS THE OFFSHORE ATLANTIC
WATERS. THESE SWELLS WILL CREATE HAZARDOUS SEAS LATE SATURDAY THROUGH
SUNDAY.

AMZ710-150515-
/O.COR.TJSJ.SC.Y.0008.140315T2200Z-140316T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
448 PM AST FRI MAR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO NOON AST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM SATURDAY TO NOON AST
SUNDAY. 

* WINDS...9 TO 14 KNOTS FROM THE EAST NORTHEAST.

* WAVES/SEAS...BUILDING TO 6 TO 7 FEET IN NORTH-NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
829 
WHCA72 TJSJ 150236
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1036 PM AST FRI MAR 14 2014

...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS
SATURDAY AFTERNOON...

.NORTH NORTHWEST SWELLS WILL BUILD RAPIDLY SATURDAY AFTERNOON
WITH SEAS BUILDING UP TO 7 FEET BETWEEN SATURDAY NIGHT AND SUNDAY
MORNING ACROSS THE OFFSHORE ATLANTIC WATERS. THESE SWELLS WILL
CREATE HAZARDOUS SEAS LATE SATURDAY THROUGH SUNDAY.

AMZ710-151045-
/O.CON.TJSJ.SC.Y.0008.140315T2200Z-140316T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1036 PM AST FRI MAR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO
NOON AST SUNDAY...

* WINDS...10 TO 15 KNOTS FROM THE EAST NORTHEAST.

* WAVES/SEAS...BUILDING TO 6 TO 7 FEET IN NORTH-NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
000 
WHCA72 TJSJ 150811
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
411 AM AST SAT MAR 15 2014

...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS
THIS AFTERNOON...

.NORTH NORTHWEST SWELLS WILL BUILD RAPIDLY THIS AFTERNOON WITH
SEAS BUILDING UP TO 7 FEET BETWEEN SATURDAY NIGHT AND SUNDAY
MORNING ACROSS THE OFFSHORE ATLANTIC WATERS. THESE SWELLS WILL
CREATE HAZARDOUS SEAS LATE TODAY THROUGH SUNDAY.

AMZ710-151615-
/O.CON.TJSJ.SC.Y.0008.140315T2200Z-140316T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
411 AM AST SAT MAR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON AST SUNDAY...

* WINDS...10 TO 15 KNOTS FROM THE EAST NORTHEAST.

* WAVES/SEAS...BUILDING UP TO 7 FEET IN NORTH NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
535 
WHCA72 TJSJ 151454 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
1054 AM AST SAT MAR 15 2014

...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS THIS
AFTERNOON...

.NORTH NORTHWEST SWELLS WILL BUILD RAPIDLY THIS AFTERNOON WITH
SEAS BUILDING UP TO 7 FEET BETWEEN SATURDAY NIGHT AND SUNDAY
MORNING ACROSS THE OFFSHORE ATLANTIC WATERS. THESE SWELLS WILL
CREATE HAZARDOUS SEAS LATE TODAY THROUGH SUNDAY.

AMZ710-152300-
/O.CON.TJSJ.SC.Y.0008.140315T2200Z-140316T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1054 AM AST SAT MAR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON AST SUNDAY...

* WINDS...10 TO 15 KNOTS FROM THE EAST NORTHEAST.

* WAVES/SEAS...BUILDING UP TO 7 FEET IN NORTH NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
406 
WHCA72 TJSJ 152024
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
424 PM AST SAT MAR 15 2014

...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS THIS
EVENING...

.NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS WITH SEAS
BUILDING UP TO 7 FEET TONIGHT INTO EARLY SUNDAY MORNING. THESE
SWELLS WILL CREATE HAZARDOUS SEAS.

AMZ710-160430-
/O.CON.TJSJ.SC.Y.0008.140315T2200Z-140316T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
424 PM AST SAT MAR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON AST SUNDAY...

* WINDS...10 TO 18 KNOTS FROM THE EAST NORTHEAST.

* WAVES/SEAS...BUILDING UP TO 7 FEET IN NORTH NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
459 
WHCA72 TJSJ 152309
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
709 PM AST SAT MAR 15 2014

...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS THIS
EVENING...

.NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS WITH SEAS
BUILDING UP TO 8 FEET TONIGHT INTO EARLY SUNDAY MORNING. THESE
SWELLS WILL SPREAD SOUTH SOUTHEAST IN TO THE LOCAL PASSAGES AND CREATE
HAZARDOUS SEAS.

AMZ712-715-722-725-741-742-160715-
/O.EXB.TJSJ.SC.Y.0008.000000T0000Z-140316T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
709 PM AST SAT MAR 15 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST SUNDAY. 

* WINDS...10 TO 18 KNOTS FROM THE EAST NORTHEAST.

* WAVES/SEAS...BUILDING UP TO 7 FEET IN NORTH NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-160715-
/O.EXT.TJSJ.SC.Y.0008.000000T0000Z-140317T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
709 PM AST SAT MAR 15 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST SUNDAY
NIGHT...

* WINDS...10 TO 18 KNOTS FROM THE EAST NORTHEAST.

* WAVES/SEAS...BUILDING UP TO 8 FEET IN NORTH NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
719 
WHCA72 TJSJ 160826
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
426 AM AST SUN MAR 16 2014

...NORTH NORTHWEST SWELLS AFFECTING THE ATLANTIC COASTAL WATERS...

.NORTH NORTHWEST SWELLS OF 6 TO 8 FEET WILL CONTINUE TO AFFECT THE
ATLANTIC COASTAL WATERS TODAY AND BEGIN TO SUBSIDE TONIGHT.

AMZ712-715-722-725-741-742-161630-
/O.CON.TJSJ.SC.Y.0008.000000T0000Z-140316T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
426 AM AST SUN MAR 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...10 TO 18 KNOTS FROM THE EAST NORTHEAST.

* WAVES/SEAS...SEAS UP TO 7 FEET IN NORTH NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-161630-
/O.CON.TJSJ.SC.Y.0008.000000T0000Z-140317T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
426 AM AST SUN MAR 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...10 TO 18 KNOTS FROM THE EAST NORTHEAST.

* WAVES/SEAS...SEAS 7 TO 8 FEET IN NORTH NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
077 
WHCA72 TJSJ 161443
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1043 AM AST SUN MAR 16 2014

...NORTH NORTHWEST SWELLS AFFECTING THE ATLANTIC COASTAL WATERS...

.NORTH NORTHWEST SWELLS OF 6 TO 8 FEET WILL CONTINUE TO AFFECT
THE ATLANTIC COASTAL WATERS TODAY AND BEGIN TO SUBSIDE TONIGHT.

AMZ710-162245-
/O.EXT.TJSJ.SC.Y.0008.000000T0000Z-140317T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1043 AM AST SUN MAR 16 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST MONDAY...

* WINDS...10 TO 17 KNOTS FROM THE EAST NORTHEAST.

* WAVES/SEAS...SEAS 7 TO 8 FEET IN NORTH NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-722-725-741-742-162200-
/O.CON.TJSJ.SC.Y.0008.000000T0000Z-140316T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1043 AM AST SUN MAR 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...10 TO 17 KNOTS FROM THE EAST NORTHEAST.

* WAVES/SEAS...SEAS UP TO 8 FEET IN NORTH NORTHWEST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
237 
WHCA72 TJSJ 162040
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
440 PM AST SUN MAR 16 2014

...NORTHERLY SWELLS AFFECTING THE ATLANTIC COASTAL WATERS...

.NORTHERLY SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS
THIS EVENING...AND BEGIN TO SUBSIDE TONIGHT.

AMZ712-715-722-725-741-742-170400-
/O.EXT.TJSJ.SC.Y.0008.000000T0000Z-140317T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
440 PM AST SUN MAR 16 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...10 TO 17 KNOTS FROM THE EAST.

* WAVES/SEAS...SEAS UP TO 7 FEET IN NORTHERLY SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-170445-
/O.CON.TJSJ.SC.Y.0008.000000T0000Z-140317T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
440 PM AST SUN MAR 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY...

* WINDS...10 TO 17 KNOTS FROM THE EAST.

* WAVES/SEAS...SEAS 7 TO 8 FEET IN NORTHERLY SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
669 
WHCA72 TJSJ 170248
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1048 PM AST SUN MAR 16 2014

...NORTHERLY SWELLS AFFECTING THE ATLANTIC COASTAL WATERS...

.NORTHERLY SWELLS WILL CONTINUE TO SUBSIDE TONIGHT.

AMZ712-715-722-725-741-742-170400-
/O.CAN.TJSJ.SC.Y.0008.000000T0000Z-140317T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1048 PM AST SUN MAR 16 2014

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELED THE SMALL
CRAFT ADVISORY. 

SWELLS HAVE SUBSIDED.

$$

AMZ710-171000-
/O.CON.TJSJ.SC.Y.0008.000000T0000Z-140317T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1048 PM AST SUN MAR 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY...

* WINDS...10 TO 17 KNOTS FROM THE EAST.

* WAVES/SEAS...SEAS SUBSIDING TO BELOW 7 FEET IN NORTHERLY SWELLS OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
080 
WHCA72 TJSJ 170840
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
440 AM AST MON MAR 17 2014

...NORTHERLY SWELLS HAVE SUBSIDED ACROSS THE LOCAL WATERS...

.LATEST DATA FROM THE REGIONAL BUOYS HAVE SUGGESTED THAT THE
NORTHERLY SWELLS HAVE CONTINUED TO SUBSIDE OVERNIGHT ACROSS THE
LOCAL WATERS...AND MARINE CONDITIONS HAVE CONTINUED TO GRADUALLY
IMPROVE.

AMZ710-170945-
/O.CAN.TJSJ.SC.Y.0008.000000T0000Z-140317T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
440 AM AST MON MAR 17 2014

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHERLY SWELLS HAVE SUBSIDED ACROSS THE LOCAL WATERS. WINDS AND
SEAS HAVE NOW DIMINISHED TO BELOW THE SMALL CRAFT ADVISORY CRITERIA.
THEREFORE... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED
THE SMALL CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 1:36 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Mar 14, 1:36 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
236 PM AST FRI MAR 14 2014

.SYNOPSIS...WEAK FRONTAL BOUNDARY WILL CONTINUE TO MOVE
SOUTHEASTWARD ACROSS THE ATLANTIC TONIGHT. THIS FEATURE WILL
REACH THE LOCAL ATLANTIC WATERS WHILE DISSIPATES TONIGHT AND
SATURDAY...INDUCING AN INCREASE IN MOISTURE ACROSS THE REGION.
STRONG UPPER RIDGE IS EXPECTED TO DEVELOP AGAIN EARLY NEXT WEEK.

&&

.DISCUSSION...A FRONTAL BOUNDARY EXTENDING FROM A LOW PRESSURE
CENTER...OVER THE NORTHWEST ATLANTIC...SOUTHWESTWARD ACROSS THE
SOUTHERN BAHAMAS AND CUBA...IS EXPECTED TO MOVE RAPIDLY
SOUTHEASTWARD ACROSS THE LOCAL ATLANTIC WATERS TONIGHT AND SATURDAY.
AS THIS HAPPENS THE LOW LEVEL MOISTURE OVER THE REGION WILL SLIGHTLY
INCREASE DURING THE WEEKEND. THE FRONTAL BOUNDARY IS EXPECTED TO
DISSIPATE OVER THE LOCAL ATLANTIC WATERS EARLY NEXT WEEK. UPPER
LEVEL RIDGE WILL BUILD AGAIN EARLY NEXT WEEK WITH A RETURN TO A
GENERAL DRY AND STABLE WEATHER PATTERN OVER THE LOCAL ISLANDS. LOW
LEVEL WINDS WILL CONTINUE MOSTLY FROM THE EAST DURING THE REST OF
THE AFTERNOON BUT WILL BECOME FROM THE NORTHEAST LATE TONIGHT AND
SATURDAY AS THE BOUNDARY APPROACHES.

&&

.AVIATION...MOSTLY VFR CONDITIONS EXPECTED ACROSS THE LOCAL FLYING
AREA FOR THE FORECAST PERIOD. LATEST TJSJ SOUNDING INDICATED SURFACE
WINDS FROM THE TO EAST SOUTHEAST FROM THE SURFACE TO 5K FEET...
BECOMING FROM THE NORTH NORTHEAST UP TO 25 KNOTS FROM 5-20K FEET AND
FROM THE WEST AND STRONGER ALOFT.

&&

.MARINE...WINDS OF 15 KNOTS OR LESS AND SEAS OF 4 FEET OR LESS
WILL CONTINUE TONIGHT. NORTH NORTHWEST SWELLS EXPECTED TO BUILD
RAPIDLY LATE TONIGHT WITH SEAS BUILDING UP TO 7 FEET ON SATURDAY.
SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO NOON AST
SUNDAY ACROSS THE OFFSHORE ATLANTIC WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  73  84  73  83 /  10  20  20  20
STT  74  84  74  85 /  20  20  10  10

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY FROM 6 PM SATURDAY TO NOON AST SUNDAY FOR
     ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.

&&

71/72
Hazardous weather outlook, Mar 14, 4:50 AM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
550 AM AST FRI MAR 14 2014

AMZ710>745-PRZ001>013-151000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
550 AM AST FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-151000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
550 AM AST FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Puerto Rico, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.